# SDR SWAA2017070314698

- Difficulty date: June 16, 2017
- Submitted: July 3, 2017
- Operation: Air carrier
- Aircraft: N7858A
- Make and model: Boeing 737790
- Aircraft serial: 29361
- Aircraft time: 37,332 hours, 24,709 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Part number: 416A1500
- Condition: Frayed
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY EXIT HATCH ESCAPE STRAP FRAYED.      R & R THE STRAP IAW AMM.
